Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Itching and burning in vagina. Abdomen pain and frequent urination. Culture test negative. Is it UTI?

I ve had quite a lot of problems these past few months. It all began with a yeast infection but I took over the counter medicine and it went away, then about a month later I had a UTI and ever since then the symptoms have not gone and it also began to hurt when I had sex. Vaginal opening itches and burns, I can t pee in comfort as it also burns, I feel the sensation to pee often and almost nothing comes out and lower abdomen hurts. I have gone to the local gyno and have had antibiotics prescribed. Although a culture was taken from my urine and it came back negative. I had also signs of a rash about two weeks ago but it went away. Now, it has come back. I have it all over my legs, upper back, face, arms, neck and upper chest. It is incredibly itchy. What s wrong with me?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and from the history given here I could say that this could be allergic condition and such symptoms aggravate with emotional stress, for the vaginal itching I would advise to try Povidone vaginal suppository, this is not the UTI, for other allergic condition better to try Tab Levocetrizine 10 mg three times in day, take care and have a nice day.
Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor